Alert archive / Arizona / Winter Storm Warnings in 2018
Winter Storm Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this winter storm warning at Dec 27, 2018, 5:40 PM MST for 4 counties in Arizona. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 27, 2018, 5:40 PM MST (00:40 UTC)
- Expired
- Dec 28, 2018, 5:00 AM MST
- In force
- 11 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Pinal County, AZ
The radar
The Tucson radar (KEMX), 63 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 5:10 AM MST | HEAVY SNOW 0 | 3 Nnw Bisbee, AZ | SR 80 NW OF BISBEE WILL BE CLOSING, DUE TO EXTREMELY ICY CONDITIONS THAT ARE MAKING TRAVEL HAZARDOUS. ESTIMATES BASED ON WEBCAMS OF 1-3 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 0.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
766 WWUS45 KTWC 280040 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 540 PM MST Thu Dec 27 2018 AZZ514-281400- /O.UPG.KTWC.WW.Y.0006.181228T0300Z-181228T1500Z/ /O.NEW.KTWC.WS.W.0001.181228T0040Z-181228T1200Z/ Catalina and Rincon Mountains- Including the cities of Mount Lemmon and Summerhaven 540 PM MST Thu Dec 27 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...A band of heavy mountain snow showers that has setup late this afternoon across northern Pima county has prompted moving up the start time, and upgrading the Winter Weather Advisory to a Winter Storm Warning. Plan on difficult travel conditions along the Catalina Highway. Total snow accumulations of 4 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Catalina and Rincon Mountains. * WHEN...Until 5 AM Friday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ511-281400- /O.NEW.KTWC.WS.W.0001.181228T0040Z-181228T1200Z/ /O.EXT.KTWC.WW.Y.0006.181228T1200Z-181229T0000Z/ Galiuro and Pinaleno Mountains- Including the city of Mount Graham 540 PM MST Thu Dec 27 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST FRIDAY... ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...A band of heavy mountain snow showers that has setup late this afternoon across southwest Graham county has prompted moving up the start time, and upgrading the Winter Weather Advisory to a Winter Storm Warning until 5 AM MST, with Winter Weather Advisory conditions still expected between 5 AM MST and 5 PM MST. Total snow accumulations of 4 to 8 inches, with localized amounts up to 12 inches, are expected. * WHERE...Galiuro and Pinaleno Mountains. * WHEN...For the Winter Storm Warning, until 5 AM Friday. For the Winter Weather Advisory, 5 AM to 5 PM Friday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. A Winter Weather Advisory for blowing snow means that visibilities will be limited due to strong winds blowing snow around. Use caution when traveling, especially in open areas. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ507>509-513-281400- /O.EXB.KTWC.WW.Y.0006.181228T1200Z-181229T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista and Bisbee 540 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY ABOVE 4500 FEET... * WHAT...Snow expected. Plan on slippery road conditions Friday morning. Total snow accumulations of 1 to 3 inches, localized amounts to 5 inches are expected above 4500 feet. * WHERE...Upper San Pedro River Valley, Eastern Cochise County above 4500 feet, Upper Gila River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...5 AM to 5 PM Friday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for blowing snow means that visibilities will be limited due to strong winds blowing snow around. Use caution when traveling, especially in open areas. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ510-281400- /O.EXT.KTWC.WW.Y.0006.181228T0040Z-181229T0000Z/ White Mountains of Graham and Greenlee Counties- Including the city of Hannagan Meadow 540 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...Snow expected. Plan on difficult travel conditions. Total snow accumulations of 4 to 7 inches, with localized amounts up to 11 inches, are expected. * WHERE...White Mountains of Graham and Greenlee Counties. * WHEN...Until 5 PM Friday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ512-281400- /O.EXT.KTWC.WW.Y.0006.181228T1200Z-181229T0000Z/ Chiricahua Mountains- Including the city of Chiricahua NM 540 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...Snow expected. Plan on slippery road conditions. Total snow accumulations of 2 to 4 inches, localized amounts to 7 inches above 7000 feet, are expected. * WHERE...Chiricahua Mountains. * WHEN...5 AM to 5 PM Friday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
3 follow-up statements
744 WWUS45 KTWC 280642 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 1142 PM MST Thu Dec 27 2018 AZZ511-281445- /O.CON.KTWC.WS.W.0001.000000T0000Z-181228T1200Z/ /O.CON.KTWC.WW.Y.0006.181228T1200Z-181229T0000Z/ Galiuro and Pinaleno Mountains- Including the city of Mount Graham 1142 PM MST Thu Dec 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY... * WHAT...A band of heavy snow will continue over the Galiuro and Pinaleno mountains through 5 am with a total of 5 to 10 inches of snow expected and localized amounts greater than 12 inches. Lighter snow showers will continue through Friday afternoon. * WHERE...Galiuro and Pinaleno Mountains. * WHEN...For the Winter Storm Warning, until 5 AM Friday. For the Winter Weather Advisory, 5 AM to 5 PM Friday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. A Winter Weather Advisory for blowing snow means that visibilities will be limited due to strong winds blowing snow around. Use caution when traveling, especially in open areas. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ514-281200- /O.CON.KTWC.WS.W.0001.000000T0000Z-181228T1200Z/ Catalina and Rincon Mountains- Including the cities of Mount Lemmon and Summerhaven 1142 PM MST Thu Dec 27 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Steady heavy snow has tapered off a bit but accumulating snow will continue off and on through much of the night. Plan on difficult travel conditions. Additional snow accumulations of 2 to 5 inches are expected. * WHERE...Catalina and Rincon Mountains. * WHEN...Until 5 AM Friday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ504-281445- /O.EXA.KTWC.WW.Y.0006.000000T0000Z-181229T0000Z/ Tucson Metro Area- 1142 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...Periods of light snow are expected, mainly tonight, near and above the 3,500 foot elevation. Snow accumulations of one to three inches mainly on grassy areas are expected. * WHERE....East of Tucson including areas around Vail and Corona De Tucson and possibly to Rita Ranch. * WHEN...Until 5 PM Friday. * ADDITIONAL DETAILS...As temperatures cool closer to freezing later tonight into Friday morning slick roads are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for blowing snow means that visibilities will be limited due to strong winds blowing snow around. Use caution when traveling, especially in open areas. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ507>509-512-513-281445- /O.EXT.KTWC.WW.Y.0006.181228T0642Z-181229T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Willcox, Douglas, Clifton, Chiricahua NM, Bisbee, Canelo Hills, and Madera Canyon 1142 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...Snow is occurring across the area with accumulations already taking place. Road temperatures along Interstate 10 are near the freezing point east of Benson with slushy and icy areas possible. Plan on slippery road conditions. Additional snow accumulations of up to three inches over the valleys with localized amounts up to 5 inches, are expected. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Upper Gila River Valley, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...Until 5 PM Friday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ510-281445- /O.CON.KTWC.WW.Y.0006.000000T0000Z-181229T0000Z/ White Mountains of Graham and Greenlee Counties- Including the city of Hannagan Meadow 1142 PM MST Thu Dec 27 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...Snow is occurring. Plan on slippery road conditions. Additional snow accumulations of 4 to 7 inches, with localized amounts up to 11 inches, are expected. * WHERE...White Mountains of Graham and Greenlee Counties. * WHEN...Until 5 PM Friday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
696 WWUS45 KTWC 281037 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 337 AM MST Fri Dec 28 2018 AZZ511-281200- /O.CAN.KTWC.WW.Y.0006.181228T1200Z-181229T0000Z/ /O.CON.KTWC.WS.W.0001.000000T0000Z-181228T1200Z/ Galiuro and Pinaleno Mountains- Including the city of Mount Graham 337 AM MST Fri Dec 28 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Periods of accumulating snow will continue through 5 am then taper of to lighter scattered snow showers through the rest of the morning. An additional 1 to 3 inches if snow is expected. * WHERE...Galiuro and Pinaleno Mountains. * WHEN...Until 5 AM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ504-281145- /O.CAN.KTWC.WW.Y.0006.000000T0000Z-181229T0000Z/ Tucson Metro Area- 337 AM MST Fri Dec 28 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Accumulating snows in the far eastern Tucson metro area ended overnight. For the remainder of the morning only a few showers, snow showers above 3,500 ft are expected with no additional accumulation. $$ AZZ514-281200- /O.CON.KTWC.WS.W.0001.000000T0000Z-181228T1200Z/ Catalina and Rincon Mountains- Including the cities of Mount Lemmon and Summerhaven 337 AM MST Fri Dec 28 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... * WHAT...Periods of heavy snow will continue through 5 am then taper off to occasional flurries through the morning hours. An additional 1 to 3 inches is expected. * WHERE...Catalina and Rincon Mountains. * WHEN...Until 5 AM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ507>510-512-513-281845- /O.CON.KTWC.WW.Y.0006.000000T0000Z-181229T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Willcox, Douglas, Hannagan Meadow, Chiricahua NM, and Bisbee 337 AM MST Fri Dec 28 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Areas of snow continue to occur with temperatures hovering near freezing this morning. Plan on slippery road conditions. Additional snow accumulations of up to 2 inches are expected. The threat of snow will taper off from west to east. * WHERE...Portions of Southeast Arizona. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Cerniglia Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
675 WWUS45 KTWC 281205 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 505 AM MST Fri Dec 28 2018 AZZ511-514-281315- /O.EXP.KTWC.WS.W.0001.000000T0000Z-181228T1200Z/ Galiuro and Pinaleno Mountains-Catalina and Rincon Mountains- Including the cities of Mount Graham, Mount Lemmon, and Summerhaven 505 AM MST Fri Dec 28 2018 ...WINTER STORM WARNING HAS EXPIRED... The band of snow over the mountains has diminished and pushed off to the southeast bringing an end to the heavy snowfall for this storm. Only scattered light scattered snow showers are expected through the remainder of the morning with little additional accumulation, therefore the warning for the mountains was allowed to expire. $$ AZZ507>510-512-513-282015- /O.CON.KTWC.WW.Y.0006.000000T0000Z-181229T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Willcox, Douglas, Hannagan Meadow, Chiricahua NM, and Bisbee 505 AM MST Fri Dec 28 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Areas of snow continue to occur with temperatures hovering near freezing at many locations early this morning. Plan on slippery road conditions. Additional snow accumulations of up to 2 inches are expected. The threat of snow will taper off from west to east through the day. * WHERE...Portions of Southeast Arizona. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Cerniglia Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Dec 27, 2:26 PM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Dec 27, 2:26 PM MST, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 226 PM MST Thu Dec 27 2018 .SYNOPSIS...Widespread valley rain and mountain snow showers tonight as a low pressure system moves into northern Arizona. Valley rain and mountain snow to continue Friday especially east of Tucson, then precipitation ending Friday night. Expect freezing temperatures or a hard freeze across the lower deserts Friday night and Saturday night. Dry conditions will then prevail across much of the area Saturday into the middle of next week. && .DISCUSSION...The next storm system remained on track as it continued to drop southward into northern Arizona this afternoon. Scattered showers were already developing along the Rim and just north of Phoenix this afternoon. As the system tracks farther south, showers will form across the area this evening with the bulk of the precipitation occurring tonight and early Friday. A Winter Weather Advisory for above 5000 feet will remain in effect for later this evening through Friday as another round of accumulating snow can be anticipated in the mountains. The system will also usher in a much colder air mass which will linger for several days. Most of the heavy snowfall will be in the mountains, but if the timing of showers lines up just right with the coldest temperatures snow may accumulate at elevations as low as 3500 to 4000 feet. Otherwise, just expecting a dusting of snow in the valleys of Cochise county. The system will be slow to exit the area with the coldest air spreading in during the day on Friday. This will set the stage for the coldest nights of the season so far starting Friday night. Thus, Freeze and Hard Freeze Warnings have been posted for the lower desert valleys from around Tucson to Ajo and Casa Grande Friday and Saturday nights. Once the system exits the area by Sunday, mainly dry conditions can be anticipate with below normal daytime temperatures. && .AVIATION...Valid through 29/00Z. Isolated -SHRA developing west to north of KTUS late this afternoon, then scattered to numerous valley -SHRA and mountain -SHSN tonight. Precip ending vicinity KTUS westward around 28/14Z, but continuing Friday morning and afternoon east of KTUS. MVFR conditions to occur tonight and tomorrow morning especially across higher terrain. Skies will gradually clear from west to east starting Friday afternoon. Surface wind this afternoon through Friday afternoon mainly swly 8-18 kts with occasional gusts near 25 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Isolated showers developing west to north of Tucson this afternoon followed by widespread valley rain and mountain snow tonight. Mainly dry conditions Tucson vicinity westward Friday, but scattered showers to prevail east of Tucson. A slight chance of rain and snow showers continues east of Tucson Friday night. Saturday there is a slight chance for rain/snow showers in southeast Cochise County, then dry Sunday, and a slight chance rain/snow mainly in the White Mountains Monday. After Monday expect dry conditions. Occasionally gusty southwest to northwest winds will prevail this afternoon into Friday. Otherwise, 20-foot winds will be under 15 mph. && .TWC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 8 PM this evening to 5 PM MST Friday for AZZ510. Winter Weather Advisory from 8 PM this evening to 8 AM MST Friday for AZZ511-514. Winter Weather Advisory from 8 AM to 5 PM MST Friday for AZZ512. Freeze Warning from late Friday night through Saturday morning for AZZ501-502-504-505. Freeze Warning from late Saturday night through Sunday morning for AZZ501-502-504-505. Hard Freeze Warning from late Friday night through Saturday morning for AZZ506. Hard Freeze Warning from late Saturday night through Sunday morning for AZZ506. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
Nearby
Winter Storm Warnings in Arizona, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.